# SDR FDEA201403080460

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 77,980 hours, 35,047 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: ARG73641
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER GEAR WAS EXTENDED THE RT GEAR INDICATED UNSAFE ON BOTH PRIMARY NS SECONDARY SYSTEMS.  ON LOW APPROACH TOWER OBSERVED GEAR APPEARED DOWN.  COMPLIED WITH THE QRH & LANDED WITHOUT INCIDENT.  UPON INSPECTION OF RT GEAR, FOUND TARGET SENSOR PLATE SHEARED FROM LANDING GEAR.  INSTALLED TARGET ON RT TRUCK IAW AMM 32-61-15-4.  PERFORMED ADJUSTMENT & TEST OF GEAR DOWN LOCK SENSORS IAW AMM 32-61-15-5, CHECKED GOOD.
